Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Translation-invariant functionals on functions defined in Euclidean spaces


Author: Joel Alan Smoller
Journal: Trans. Amer. Math. Soc. 114 (1965), 446-467
MSC: Primary 46.20
DOI: https://doi.org/10.1090/S0002-9947-1965-0180851-5
MathSciNet review: 0180851
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and K. Chandrasekharan, Fourier transforms, Princeton Univ. Press, Princeton, N. J., 1949. MR 0031582 (11:173d)
  • [2] M. Jerison and W. Rudin, Translation-invariant functionals, Proc. Amer. Math. Soc. 13 (1962), 417-423. MR 0146650 (26:4170)
  • [3] L. Schwartz, Théorie des distributions, Tomes 1, 2, Hermann, Paris, 1950, 1951.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.20

Retrieve articles in all journals with MSC: 46.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0180851-5
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society